# SDR CIEA200800003

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N566VR
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600480
- Aircraft time: 5,894 hours, 5,038 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 66710
- Part serial: 900
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,894 hours, 5,038 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS COMPLYING WITH FAA CHECK RIDE, AFTER TAKEOFF, THE LANDING GEAR APPEARED TO ONLY PARTIALLY RETRACT. FLIGHT CREW FOLLOWED APPROPRIATE CHECK LIST AND RETURN TO DEPARTURE AFTER GEAR EXTENDED NORMALLY. EMERGENCY GEAR EXTENSION WAS NOT REQUIRED. AIRCRAFT LANDED WITHOUT INCIDENT. AIRCRAFT WAS BROUGHT INTO MAINT AND INSP OF THE LANDING GEAR CONTROL VALVE WAS PERFORMED. PIN A HAD A GOOD GROUND AT 4 OHM RESISTANCE. PIN B REFLECTED 28 VOLTS. VERIFIED RIGGING, AND MINOR ADJUSTMENTS OF THE GEAR AUXILIARY/EMERGENCY CONTROL CABLE IAW MM 32-31-08. REMOVED LANDING GEAR CONTROL VALVE PN 66710 SN 900 AND INSTALLED AN OVERHAULED LANDING GEAR CONTROL VALVE PN 66710 S/N 232 AND PERFORMED FUNCTIONAL CHECK IAW MM 32-31-02. LANDING GEAR OPERATED NORMAL WITH NO FURTHER DEFECTS NOTED. PERFORMED EMERGENCY GEAR EXTENSION ADJUSTMENT TEST IAW MM 32-31-08. ADJUSTMENT TEST OPERATED NORMALLY WITH NO DEFECTS NOTED.
